Sunday, October 14, 2007

Those other side effects...

Hmmm... I've been playing around with formatting and this image has turned out much smaller than it was supposed to be in blogger. If you click it, it will bring you to a bigger version I think.

Anyway, yeah, delayed... ejaculation.

You wouldn't believe the work I have been putting in to getting those little swimmers out. Dear lord it's a full-scale workout. I just keep going and going like one of those energiser bunnies in some battery porn. And that final push is a killer.

I hope you ladies appreciate the work.

2 comments:

Ned Gloom said...

You won't read this on the lexapro side effects forum as for some reason my post never made it.
However the no orgasm thing of lexapro was really getting me down until I discovered a rather saucy device called the 'progasm'.
Google it.
The upshot is i now have an orgasm once a week which is way better than never again!

Alfred, a fellow depressed creative chap.

Bitter Animator said...

Progasm, eh? Looks interesting and definitely a catchy name. I think one of the Ninja Turtles used a couple of those.